# SDR AALA200910571

- Difficulty date: January 2, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 55,787 hours, 28,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CORRODED STATION 412 TO 495.  INSTALLED SERVICEABLE CUSP SHEET PER AARD 53-20-00-16.
